Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composition operators: Hyperinvariant subspaces, quasi-normals and isometries


Author: Bruce A. Cload
Journal: Proc. Amer. Math. Soc. 127 (1999), 1697-1703
MSC (1991): Primary 47B38; Secondary 47A15, 47B06, 47B20
Published electronically: February 11, 1999
MathSciNet review: 1476125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit hyperinvariant subspaces of some composition operators. We also consider quasi-normal composition operators and discuss the commutant of isometric composition operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47A15, 47B06, 47B20

Retrieve articles in all journals with MSC (1991): 47B38, 47A15, 47B06, 47B20


Additional Information

Bruce A. Cload
Affiliation: Department of Mathematics, Brock University, St. Catharines, Ontario, Canada L2S 3A1
Email: bcload@spartan.ac.brocku.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04663-8
PII: S 0002-9939(99)04663-8
Received by editor(s): May 13, 1997
Received by editor(s) in revised form: September 8, 1997
Published electronically: February 11, 1999
Additional Notes: The results in this paper are part of the author’s doctoral thesis under the direction of Peter Rosenthal at the University of Toronto. The author would like to thank NSERC for their support as well as the referee for his kind comments and helpful suggestions.
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society